# SDR HNAA2024032700224

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E025116 PAX DOOR INNER HANDLE SUPPORT BRACKET IS CRACKED AT CORNER.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE PAX DOOR INNER HANDLE SUPPORT BRACKET IAW EMB 145 SRM 51-40-02, AMM 20-10-01.
